Alert archive / Utah / Wind Advisories in 2023
Wind Advisory 15, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Apr 3, 2023, 2:54 PM MDT for Carbon County, Emery County, Sevier County, Utah. It took effect at Apr 3, 2023, 9:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2023, 2:54 PM MDT (20:54 UTC)
- In effect from
- Apr 3, 2023, 9:00 PM MDT
- Expired
- Apr 4, 2023, 9:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
Counties Carbon County, UT, Emery County, UT, Sevier County, UT
The radar
The Cedar City radar (KICX), 234 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541 WWUS75 KSLC 032054 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 254 PM MDT Mon Apr 3 2023 UTZ128-130-131-040300- /O.CON.KSLC.HW.W.0005.000000T0000Z-230404T0300Z/ South Central Utah-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, Hanksville, Big Water, and Bullfrog 254 PM MDT Mon Apr 3 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...South Central Utah, Western Canyonlands and Glen Canyon Recreation Area/Lake Powell. * WHEN...Until 9 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ120-041300- /O.NEW.KSLC.WI.Y.0015.230404T0300Z-230404T1500Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 254 PM MDT Mon Apr 3 2023 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Castle Country. * WHEN...From 9 PM this evening to 9 AM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ121-127-129-040300- /O.CON.KSLC.WI.Y.0014.000000T0000Z-230404T0300Z/ San Rafael Swell-Bryce Canyon Country- Capitol Reef National Park and Vicinity- Including the cities of Green River, Goblin Valley, Bryce Canyon City, Loa, and Torrey 254 PM MDT Mon Apr 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...San Rafael Swell, Bryce Canyon Country and Capitol Reef National Park and Vicinity. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ124-041300- /O.NEW.KSLC.FZ.A.0001.230405T0300Z-230405T1500Z/ Zion National Park- Including the city of Springdale 254 PM MDT Mon Apr 3 2023 ...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 26 possible for the lower elevations within Zion National Park. * WHERE...Zion National Park. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...There is about a 40% chance of temperatures dropping below 28 degrees on Monday night into Tuesday morning, however, overnight cloud cover will limit this potential. Tuesday night, however, will feature cold air, clear skies, and light winds, increasing probability of a hard freeze to about 70%. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
3 follow-up statements
776 WWUS75 KSLC 040325 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 925 PM MDT Mon Apr 3 2023 UTZ128-130-131-040430- /O.EXP.KSLC.HW.W.0005.000000T0000Z-230404T0300Z/ South Central Utah-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, Hanksville, Big Water, and Bullfrog 925 PM MDT Mon Apr 3 2023 ...HIGH WIND WARNING HAS EXPIRED... Winds will continue to decrease across south-central through southeast Utah this evening. However, local gusts of 35 to 40 mph can still be expected through around midnight. $$ UTZ121-127-129-040430- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-230404T0300Z/ San Rafael Swell-Bryce Canyon Country- Capitol Reef National Park and Vicinity- Including the cities of Green River, Goblin Valley, Bryce Canyon City, Loa, and Torrey 925 PM MDT Mon Apr 3 2023 ...WIND ADVISORY HAS EXPIRED... Winds will continue to decrease across the San Rafael Swell, Bryce Canyon Country, and Capitol Reef National Park through this evening. However, local gusts of 25 to 35 mph can still be expected through around midnight. $$ UTZ120-041330- /O.CON.KSLC.WI.Y.0015.000000T0000Z-230404T1500Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 925 PM MDT Mon Apr 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Castle Country. * WHEN...Until 9 AM MDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Travel could be difficult due to crosswinds, especially along Highway 10, for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ124-041330- /O.CON.KSLC.FZ.A.0001.230405T0300Z-230405T1500Z/ Zion National Park- Including the city of Springdale 925 PM MDT Mon Apr 3 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 26 possible for the lower elevation within Zion Nation Park and surrounding communities such as Springdale and Rockville. * WHERE...Zion National Park. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...There is about a 40% chance of temperatures dropping below 28 degrees Monday night into Tuesday morning. However, overnight cloud cover will limit this potential. Tuesday night, however, will feature cold air, clear skies, and light winds, increasing probability of a hard freeze to about 70%. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
276 WWUS75 KSLC 040921 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 321 AM MDT Tue Apr 4 2023 UTZ120-041500- /O.CON.KSLC.WI.Y.0015.000000T0000Z-230404T1500Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 321 AM MDT Tue Apr 4 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Castle Country. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Travel could be difficult due to crosswinds, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ UTZ124-041730- /O.CON.KSLC.FZ.A.0001.230405T0300Z-230405T1500Z/ Zion National Park- Including the city of Springdale 321 AM MDT Tue Apr 4 2023 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 24 possible. * WHERE...Zion National Park from east of La Verkin to Springdale. * WHEN...From this evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
382 WWUS75 KSLC 041450 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 850 AM MDT Tue Apr 4 2023 UTZ120-041600- /O.EXP.KSLC.WI.Y.0015.000000T0000Z-230404T1500Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 850 AM MDT Tue Apr 4 2023 ...WIND ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... While some gusty conditions may persist over the next few hours, winds are expected to gradually relax, with gusts generally remaining below advisory criteria. Therefore, the Wind Advisory will be allowed to expire. $$ UTZ124-050000- /O.CON.KSLC.FZ.A.0001.230405T0300Z-230405T1500Z/ Zion National Park- Including the city of Springdale 850 AM MDT Tue Apr 4 2023 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 24 possible. * WHERE...Zion National Park from east of La Verkin to Springdale. * WHEN...From this evening through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 3, 5:27 AM MDT, 9 hours 27 minutes earlier.
Area forecast discussion, Apr 3, 5:27 AM MDT, 9 hours 27 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
527 AM MDT Mon Apr 3 2023
.SYNOPSIS...Snow will last for some locations through much of
Wednesday. Warmer and drier conditions are likely going into the
weekend.
&&
.SHORT TERM (Through 12Z Wednesday)...A longwave trough axis is
positioned inland from the Pacific coast with a strong baroclinic
zone oriented southwest to northeast across Utah. The boundary
stretches over several states, but across Utah, it is from roughly
Evanston, Wyoming to western Juab County in Utah. Near and behind
the boundary, precipitation has become more established through
the overnight hours. For valleys in the urban corridor,
specifically Salt Lake City to Ogden, cold air advection, strong
lapse rates, and precipitation rates transitioned rain to snow
quickly. UDOT cameras show similar trends for other valley
locations throughout northern Utah, while snow continues in the
higher elevations throughout northern Utah.
Snow will last through Monday for southwest Wyoming and much of
northern Utah as the boundary pivots and frontogenesis occurs with
the boundary. Peak snow rates will last through the morning, with
snow becoming more scattered, particularly closer to the Idaho
border. Moist, unstable northwest flow will keep snow going in
the mountains, with the most enhanced snow in locations that often
get more snow with northwest flow, such as the Cottonwoods.
South of the cold front, gusty southwest winds have lasted through
the overnight. Those will increase during the day, with the
approaching cold front. The strongest speeds will be throughout
far southern Utah, including Lake Powell, where High Wind
Warnings will be in effect.
As the baroclinic zone tracks southward through Monday,
precipitation chances will build into southwest Utah. The cold
front will reach locations such as Nephi and Delta around 14Z and
Cedar City around 20Z.
Rain and snow will mostly be tied to the baroclinc zone throughout
southern Utah, so precipitation will transition to scattered snow
showers late Monday into Tuesday.
Models are in good agreement of the low strengthening with
cyclogenesis occurring Monday into Tuesday around when the trough
axis tracks across Utah. This will bring a TROWAL feature into
southwest Wyoming and northern Utah, although not that strong,
providing added lift.
Hi-resolution guidance suggest the chance for lake effect snow
Tuesday morning. Model soundings show a good environment, with
sufficient moisture and lift through the DGZ with northwest winds
transitioning to west. There is relatively low confidence on snow
accumulations with that alone, but Salt Lake northward to Davis
County would be the most likely locations.
Tuesday will feature more snow, especially for the mountains of
northern Utah as moist, unstable northwest flow will last through
the day. Forecast temperatures are 20-30F cooler than normal
Monday and Tuesday, with valley highs mostly in the 30s. Record
cold temperatures for each day are likely.
Snow accumulations through Tuesday will peak in the northern
mountains, with 2-3' and locally around 4'. Other mountains
throughout Utah excluding the southeast portion of the state will
get around 1-2' of snow. Valleys throughout Utah will mostly
range from 6-12". Winter Storm Warnings are in effect throughout
the mountains and for most valleys.
.LONG TERM (After 12Z Wednesday)...The longwave trough will linger
across the Intermountain region into the day Wednesday, with a
-14C to -15C 700mb air mass draped across the forecast area. This
will maintain a moist and unstable northwest flow across northern
Utah, resulting in additional orographic snowfall along the
Wasatch Range, some some potential for lake enhanced precipitation
downwind of the GSL. Further south, temperatures early Wednesday
morning will remain below freezing across all valleys including
the St George area, and a hard freeze (<28F) is likely across most
if not all of southern Utah.
Confidence continues to increasing in a pattern change taking hold
for the latter portion of the week through early next week, yielding
a drying and warming trend across the forecast area. This idea is
supported by the vast majority of ensemble guidance, with some
potential a couple of weak waves brushing by northern Utah may
mute this warming trend a bit. With the building heights
temperatures will begin a gradual warming Thursday, and continue
through the weekend, with max temps finally forecast to reach
climo by Sunday.
&&
.AVIATION...KSLC...IFR to LIFR conditions within a band of moderate
snow will continue at KSLC through at least 16Z, with some
improvement toward MVFR possible beyond this time. However,
periods of IFR snow will likely persist throughout the day. Winds
will remain from the northwest through the TAF period.
.REST OF UTAH AND SOUTHWEST WYOMING...IFR to LIFR conditions within
moderate to heavy snow will persist across northern and central Utah
through much of the day today. Further south, gusty winds in excess
of 25 kts can be expected across southern Utah through this
afternoon. Snow will spread into southwest Utah above 3500 ft by
this evening bringing IFR to LIFR conditions, while conditions
across areas north of I-80 trend toward improving to MVFR after
00Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Weather Advisory until 6 PM MDT this evening for UTZ101.
Winter Storm Warning until 6 PM MDT Tuesday for UTZ102>112.
Winter Storm Warning until 6 PM MDT Tuesday for UTZ113-115>118.
Wind Advisory from 9 AM this morning to 9 PM MDT this evening
for UTZ121-127-129.
Winter Storm Warning from noon today to 6 AM MDT Tuesday for
UTZ122-125.
High Wind Warning from 9 AM this morning to 9 PM MDT this
evening for UTZ128-130-131.
WY...Winter Storm Warning until 6 PM MDT Tuesday for WYZ021.
&&
SHORT TERM...Wilson
LONG TERM...Seaman
AVIATION...Seaman
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Local storm report, Apr 3, 10:09 AM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1009 AM MDT MON APR 03 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM NON-TSTM WND GST SUNDANCE 40.41N 111.53W
04/02/2023 M50 MPH WASATCH UT MESONET
US-189 AT DEER CREEK DAM - 5429 FT
1100 AM NON-TSTM WND GST PARK CITY 40.63N 111.53W
04/02/2023 M41 MPH SUMMIT UT MESONET
PARK CITY - SILVERLODE TOP - 9210 FT
1130 AM NON-TSTM WND GST FREMONT JCT 38.78N 111.49W
04/02/2023 M47 MPH SEVIER UT MESONET
I-70 AT SALINA SUMMIT - 7793 FT
1145 AM NON-TSTM WND GST VERNON 40.13N 112.38W
04/02/2023 M43 MPH TOOELE UT MESONET
VERNON HILL - 5761 FT
1200 PM NON-TSTM WND GST FREMONT JCT 38.78N 111.32W
04/02/2023 M42 MPH SEVIER UT MESONET
FREMONT JUNCTION - 6537 FT
1200 PM NON-TSTM WND GST PARK CITY 40.61N 111.53W
04/02/2023 M60 MPH SUMMIT UT MESONET
DEER VLY - EMPIRE PK - 9570 FT
1230 PM NON-TSTM WND GST CLEAR CREEK 39.61N 111.18W
04/02/2023 M64 MPH CARBON UT MESONET
MONUMENT PEAK - 10390 FT
0210 PM NON-TSTM WND GST RICHFIELD 38.85N 112.23W
04/02/2023 M47 MPH MILLARD UT MESONET
SUNSET RIDGE - 9691 FT
0300 PM NON-TSTM WND GST COVE FT 38.64N 112.61W
04/02/2023 M42 MPH MILLARD UT MESONET
DOG VALLEY - 6168 FT
0308 PM NON-TSTM WND GST MONROE 38.63N 112.06W
04/02/2023 M49 MPH SEVIER UT MESONET
SIGNAL PEAK - 8767 FT
0310 PM NON-TSTM WND GST MANTI 39.32N 111.77W
04/02/2023 M48 MPH SANPETE UT MESONET
GUNNISON RIDGE - 8427 FT
0340 PM NON-TSTM WND GST AURORA 38.88N 111.88W
04/02/2023 M49 MPH SEVIER UT MESONET
CARTER PEAK - 6458 FT
0450 PM NON-TSTM WND GST HAMILTONS FT 37.63N 113.12W
04/02/2023 M40 MPH IRON UT MESONET
I-15 AT HAMILTONS FORT - 5745 FT
0452 PM NON-TSTM WND GST MILFORD 38.42N 113.01W
04/02/2023 M44 MPH BEAVER UT ASOS
MILFORD MUNICIPAL AIRPORT - 5034 FT
0520 PM NON-TSTM WND GST SIGURD 38.81N 111.95W
04/02/2023 M40 MPH SEVIER UT MESONET
SIGURD - 5695 FT
0610 PM NON-TSTM WND GST SCIPIO 39.20N 112.17W
04/02/2023 M42 MPH MILLARD UT MESONET
I-15 AT SCIPIO SUMMIT - 5939 FT
0615 PM NON-TSTM WND GST SCIPIO 39.23N 112.10W
04/02/2023 M45 MPH MILLARD UT MESONET
SCIPIO - AGRIMET SCPU - 5363 FT
0630 PM NON-TSTM WND GST FILLMORE 39.02N 112.30W
04/02/2023 M43 MPH MILLARD UT MESONET
I-15 @ MP 169 - 5214 FT
0645 PM NON-TSTM WND GST CEDAR CITY 37.71N 113.10W
04/02/2023 M46 MPH IRON UT ASOS
CEDAR CITY MUNICIPAL AIRPORT - 5581 FT
0700 PM NON-TSTM WND GST SCIPIO 39.20N 112.14W
04/02/2023 M51 MPH MILLARD UT MESONET
SCIPIO SUMMIT - 6812 FT
0700 PM NON-TSTM WND GST CEDAR CITY 37.65N 113.12W
04/02/2023 M44 MPH IRON UT MESONET
CROSS HOLLOW - 6010 FT
0815 PM NON-TSTM WND GST DELTA 39.38N 112.51W
04/02/2023 M43 MPH MILLARD UT AWOS
DELTA MUNICIPAL AIRPORT - 4755 FT
0820 PM NON-TSTM WND GST CEDAR CITY 37.73N 113.05W
04/02/2023 M48 MPH IRON UT MESONET
I-15 AT MP 62.5 CEDAR CITY - 5760 FT
0900 PM NON-TSTM WND GST CEDAR CITY 37.66N 113.08W
04/02/2023 M45 MPH IRON UT MESONET
I-15 AT MP 57 CEDAR CITY - 5959 FT
0910 PM NON-TSTM WND GST RICHFIELD 38.57N 112.38W
04/02/2023 M41 MPH SEVIER UT MESONET
FISH LAKE NF - 7171 FT
1100 AM SNOW BRIGHTON 40.60N 111.58W
04/02/2023 M0.8 INCH SALT LAKE UT COOP OBSERVER
0900 AM SNOW RIVER HGTS 41.73N 111.80W
04/03/2023 M7.0 INCH CACHE UT TRAINED SPOTTER
0530 AM SNOW ALTA 40.57N 111.65W
04/03/2023 M3.5 INCH SALT LAKE UT TRAINED SPOTTER
SNOWBIRD - 8100 FT
0504 AM SNOW PARK CITY 40.66N 111.57W
04/03/2023 M4.0 INCH SUMMIT UT TRAINED SPOTTER
CANYONS VILLAGE AT PARK CITY - 8800 FT
0718 AM SNOW POWDER MTN 41.36N 111.71W
04/03/2023 M14.0 INCH WEBER UT OFFICIAL NWS OB
POWDER MOUNTAIN - 0 FT
0442 PM SNOW SNOWBASIN 41.20N 111.86W
04/02/2023 M3.0 INCH WEBER UT MESONET
SNOWBASIN-MID. BOWL - 7402 FT
0442 AM SNOW ALTA 40.58N 111.64W
04/03/2023 M3.0 INCH SALT LAKE UT MESONET
ALTA - COLLINS - 9662 FT
0600 PM SNOW ALTA 40.59N 111.64W
04/02/2023 M0.3 INCH SALT LAKE UT COOP OBSERVER
0600 PM SNOW LAKETOWN 41.83N 111.32W
04/02/2023 M8.0 INCH RICH UT COOP OBSERVER
0700 PM SNOW WOODRUFF 41.52N 111.15W
04/02/2023 M0.5 INCH RICH UT COOP OBSERVER
0500 AM SNOW SANDY 40.60N 111.85W
04/03/2023 M2.8 INCH SALT LAKE UT TRAINED SPOTTER
0503 AM SNOW ALTA 40.59N 111.64W
04/03/2023 M2.4 INCH SALT LAKE UT TRAINED SPOTTER
ALTA UDOT - 8799 FT
0505 AM SNOW BRIGHTON 40.62N 111.59W
04/03/2023 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
SOLITUDE - 8200 FT
0519 AM SNOW LOGAN 41.90N 111.63W
04/03/2023 M8.0 INCH CACHE UT TRAINED SPOTTER
LOGAN MOUNTAINS - 8400 FT
0550 AM SNOW BRIGHTON 40.59N 111.58W
04/03/2023 M3.0 INCH SALT LAKE UT TRAINED SPOTTER
BRIGHTON CREST - 9500 FT
0551 AM SNOW PARK CITY 40.61N 111.54W
04/03/2023 M5.5 INCH SUMMIT UT TRAINED SPOTTER
PARK CITY MOUNTAIN - 9300 FT
0600 AM SNOW WEST JORDAN 40.63N 112.02W
04/03/2023 M2.5 INCH SALT LAKE UT TRAINED SPOTTER
0600 AM SNOW EAST MILLCREEK 40.70N 111.83W
04/03/2023 M5.0 INCH SALT LAKE UT TRAINED SPOTTER
0600 AM SNOW MAGNA 40.69N 112.10W
04/03/2023 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
0600 AM SNOW KAYSVILLE 41.05N 111.94W
04/03/2023 M6.0 INCH DAVIS UT TRAINED SPOTTER
0630 AM SNOW LYMAN 41.32N 110.27W
04/03/2023 M5.0 INCH UINTA WY COOP OBSERVER
0630 AM SNOW WEST VALLEY CITY 40.70N 112.02W
04/03/2023 M2.7 INCH SALT LAKE UT TRAINED SPOTTER
0645 AM SNOW PLEASANT VIEW 41.31N 112.00W
04/03/2023 M6.1 INCH WEBER UT TRAINED SPOTTER
0647 AM SNOW BOUNTIFUL 40.90N 111.85W
04/03/2023 M9.2 INCH DAVIS UT NWS EMPLOYEE
0649 AM SNOW OGDEN 41.22N 111.97W
04/03/2023 M12.0 INCH WEBER UT PUBLIC
0652 AM SNOW NORTH SALT LAKE 40.84N 111.89W
04/03/2023 M7.2 INCH DAVIS UT NWS EMPLOYEE
0653 AM SNOW BOUNTIFUL 40.89N 111.88W
04/03/2023 M5.0 INCH DAVIS UT PUBLIC
0700 AM SNOW SALT LAKE CITY 40.78N 111.87W
04/03/2023 M5.5 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW TAYLORSVILLE 40.65N 111.96W
04/03/2023 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW SALT LAKE CITY 40.79N 111.87W
04/03/2023 M6.5 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW TAYLORSVILLE 40.65N 111.98W
04/03/2023 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW CLEARFIELD 41.10N 112.05W
04/03/2023 M5.3 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW SYRACUSE 41.06N 112.06W
04/03/2023 M1.5 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW LOGAN 41.74N 111.86W
04/03/2023 M3.2 INCH CACHE UT COOP OBSERVER
0700 AM SNOW MURRAY 40.63N 111.87W
04/03/2023 M4.7 INCH SALT LAKE UT TRAINED SPOTTER
0700 AM SNOW GRANTSVILLE 40.60N 112.51W
04/03/2023 M7.0 INCH TOOELE UT COOP OBSERVER
0700 AM SNOW HYRUM 41.62N 111.83W
04/03/2023 M6.5 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW PROVIDENCE 41.71N 111.83W
04/03/2023 M6.0 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW FARMINGTON 40.99N 111.93W
04/03/2023 M4.4 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW FRUIT HEIGHTS 41.05N 111.91W
04/03/2023 M7.4 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW CENTERVILLE 40.95N 111.89W
04/03/2023 M5.3 INCH DAVIS UT TRAINED SPOTTER
0700 AM SNOW WANSHIP 40.81N 111.41W
04/03/2023 M3.1 INCH SUMMIT UT TRAINED SPOTTER
0700 AM SNOW LEHI 40.43N 111.84W
04/03/2023 M0.9 INCH UTAH UT TRAINED SPOTTER
0700 AM SNOW WEST HAVEN 41.18N 112.09W
04/03/2023 M5.2 INCH WEBER UT TRAINED SPOTTER
0700 AM SNOW MANTUA 41.50N 111.94W
04/03/2023 M8.6 INCH BOX ELDER UT TRAINED SPOTTER
0700 AM SNOW WEST WEBER 41.24N 112.06W
04/03/2023 M4.0 INCH WEBER UT TRAINED SPOTTER
0700 AM SNOW THATCHER 41.70N 112.30W
04/03/2023 M1.0 INCH BOX ELDER UT TRAINED SPOTTER
0700 AM SNOW RICHMOND 41.92N 111.82W
04/03/2023 M3.9 INCH CACHE UT TRAINED SPOTTER
0700 AM SNOW CLARKSTON 41.91N 112.05W
04/03/2023 M4.0 INCH CACHE UT TRAINED SPOTTER
0711 AM SNOW SALT LAKE CITY 40.79N 111.87W
04/03/2023 M6.0 INCH SALT LAKE UT NWS EMPLOYEE
0730 AM SNOW COTTONWOOD HGTS 40.59N 111.79W
04/03/2023 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
0730 AM SNOW PROVIDENCE 41.71N 111.82W
04/03/2023 M6.7 INCH CACHE UT TRAINED SPOTTER
0730 AM SNOW HOLLADAY 40.67N 111.81W
04/03/2023 M5.0 INCH SALT LAKE UT TRAINED SPOTTER
0741 AM SNOW SANDY 40.58N 111.89W
04/03/2023 M4.5 INCH SALT LAKE UT TRAINED SPOTTER
0745 AM SNOW CLINTON 41.15N 112.08W
04/03/2023 M4.5 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW BEAR RIVER 41.62N 112.17W
04/03/2023 M1.0 INCH BOX ELDER UT TRAINED SPOTTER
0847 AM SNOW FRUIT HEIGHTS 41.03N 111.90W
04/03/2023 M6.5 INCH DAVIS UT PUBLIC
0800 AM SNOW OAKLEY 40.71N 111.30W
04/03/2023 M4.1 INCH SUMMIT UT TRAINED SPOTTER
0800 AM SNOW PARK CITY 40.68N 111.50W
04/03/2023 M5.0 INCH SUMMIT UT TRAINED SPOTTER
0800 AM SNOW HEBER CITY 40.50N 111.41W
04/03/2023 M5.0 INCH WASATCH UT TRAINED SPOTTER
0800 AM SNOW CALLAO 39.89N 113.71W
04/03/2023 M2.6 INCH JUAB UT COOP OBSERVER
0800 AM SNOW OGDEN 41.25N 111.94W
04/03/2023 M8.5 INCH WEBER UT COOP OBSERVER
0800 AM SNOW HEBER CITY 40.40N 111.53W
04/03/2023 M2.0 INCH WASATCH UT COOP OBSERVER
0800 AM SNOW RANDOLPH 41.66N 111.19W
04/03/2023 M13.5 INCH RICH UT COOP OBSERVER
0805 AM SNOW 1 W LAYTON 41.03N 111.95W
04/03/2023 M4.0 INCH DAVIS UT PUBLIC
0814 AM SNOW GRANTSVILLE 40.60N 112.46W
04/03/2023 M7.0 INCH TOOELE UT TRAINED SPOTTER
0814 AM SNOW 1 N SANDY 40.58N 111.85W
04/03/2023 M4.5 INCH SALT LAKE UT PUBLIC
0814 AM SNOW SANDY 40.61N 111.88W
04/03/2023 M4.6 INCH SALT LAKE UT NWS EMPLOYEE
0815 AM SNOW SOUTH WEBER 41.12N 111.92W
04/03/2023 M7.0 INCH DAVIS UT TRAINED SPOTTER
0817 AM SNOW 1 S SARATOGA SPRINGS 40.34N 111.90W
04/03/2023 E4.0 INCH UTAH UT PUBLIC
0830 AM SNOW EDEN 41.30N 111.81W
04/03/2023 M10.0 INCH WEBER UT TRAINED SPOTTER
0830 AM SNOW SANDY 40.59N 111.85W
04/03/2023 M4.2 INCH SALT LAKE UT TRAINED SPOTTER
0834 AM SNOW SALT LAKE CITY 40.71N 111.84W
04/03/2023 M5.3 INCH SALT LAKE UT NWS EMPLOYEE
0846 AM SNOW SOUTH JORDAN 40.55N 111.99W
04/03/2023 M4.5 INCH SALT LAKE UT NWS EMPLOYEE
0848 AM SNOW ALPINE 40.47N 111.84W
04/03/2023 M3.5 INCH UTAH UT NWS EMPLOYEE
0854 AM SNOW PAYSON 40.03N 111.72W
04/03/2023 M2.0 INCH UTAH UT TRAINED SPOTTER
0900 AM SNOW BRIGHAM CITY 41.51N 112.02W
04/03/2023 M2.5 INCH BOX ELDER UT TRAINED SPOTTER
0900 AM SNOW SOUTH OGDEN 41.19N 111.96W
04/03/2023 M6.5 INCH WEBER UT TRAINED SPOTTER
0900 AM SNOW EDEN 41.33N 111.82W
04/03/2023 M11.7 INCH WEBER UT COOP OBSERVER
0900 AM SNOW SOUTH SALT LAKE 40.73N 111.89W
04/03/2023 M5.5 INCH SALT LAKE UT PUBLIC
0900 AM SNOW PLEASANT GROVE 40.38N 111.73W
04/03/2023 M3.5 INCH UTAH UT TRAINED SPOTTER
0901 AM SNOW 1 W SALT LAKE CITY 40.76N 111.91W
04/03/2023 M5.0 INCH SALT LAKE UT PUBLIC
0916 AM SNOW WEST HAVEN 41.20N 112.05W
04/03/2023 M6.0 INCH WEBER UT PUBLIC
0917 AM SNOW 1 E LAYTON 41.03N 111.92W
04/03/2023 M5.0 INCH DAVIS UT NWS EMPLOYEE
ON PAVED SURFACE
0918 AM SNOW 1 NW OREM 40.31N 111.71W
04/03/2023 M3.8 INCH UTAH UT PUBLIC
0936 AM SNOW 2 W WEST JORDAN 40.61N 111.98W
04/03/2023 M3.9 INCH SALT LAKE UT BROADCAST MEDIA
&&The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:54 PM MDT | Freeze Watch | SLC | Iron, Kane, Washington | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.